Medicinal Products

PARACETAMOL / VITAMIN C / PHENIRAMINE MYLAN TIP 500 mg / 200 mg / 25 mg

Generic drug of Fervex
Therapeutic Class: Diagnostic Products or Other Therapeutic Products
active ingredients: Paracetamol + Antihistamine + Vitamin C
laboratory: Mylan

Powder for oral solution
in sachet sachets box of 8
All forms

Indication

This drug is indicated in adults and children over 15 years in the treatment during colds, rhinitis, nasopharyngitis and flu-like conditions:

· Clear nasal discharge and watery eyes,

· Sneezing,

· Headache and / or fever.

Dosage PARACETAMOL / VITAMIN C / PHENIRAMINE MYLAN TIP 500 mg / 200 mg / 25 mg powder for oral solution in sachet sachets box of 8

This drug is indicated in adults and children over 15 years in the treatment during colds, rhinitis, nasopharyngitis and flu-like conditions:

· Clear nasal discharge and watery eyes,

· Sneezing,

· Headache and / or fever.

Against indications

This medicine is contraindicated in the following situations:

· In case of hypersensitivity to one of the constituents,

· In case of hepatocellular insufficiency,

· If there is a risk of glaucoma by closing the angle,

· If there is a risk of urinary retention related to urethro-prostatic disorders,

· In children under 15,

Paracet Vit C adverse effects Phen Mylan Cons

PHENIRAMINE-RELATED LIES

The pharmacological characteristics of the molecule are the cause of adverse effects of unequal intensity and linked or not to the dose (see section Pharmacodynamic properties ):

· Neurovegetative effects:

o sedation or drowsiness, more marked at the beginning of treatment,

o anticholinergic effects such as dryness of mucous membranes, constipation, accommodation disorders, mydriasis, palpitations, risk of urinary retention,

o orthostatic hypotension,

o disturbances of balance, dizziness, loss of memory or concentration, more frequent in the elderly,

o motor incoordination, tremors,

o mental confusion, hallucinations,

o more rarely, effects are the type of excitation: agitation, nervousness, insomnia.

· Hypersensitivity reactions (rare):

o erythema, pruritus, eczema, purpura, urticaria,

o edema, more rarely angioedema,

o anaphylactic shock.

· Hematological effects:

o leukopenia, neutropenia,

o thrombocytopenia,

o Hemolytic anemia.

RELATED TO PARACETAMOL

· Few cases of hypersensitivity reactions such as anaphylactic shock, angioedema, erythema, urticaria, skin rash have been reported. Their occurrence requires the definitive discontinuation of this drug and related drugs.

· Very exceptional cases of thrombocytopenia, leukopenia and neutropenia have been reported.

Reporting of suspected adverse reactions

The reporting of suspected adverse reactions after authorization of the drug is important. It allows continuous monitoring of the benefit / risk ratio of the drug. Health professionals must report any suspected adverse reactions via the national reporting system: National Agency for the Safety of Medicines and Health Products (Ansm) and the network of Regional Pharmacovigilance Centers - Website: www.ansm.sante.fr.

Popular Posts

Category Medicinal Products, Next Article